By Topic

Delay-dependent robust stability of stochastic systems with time delay and nonlinear uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dong Yue ; Coll. of Inf. & Electr. Eng., China Univ. of Min. & Technol., Jiangsu, China ; Sangchul Won

The authors are concerned with delay-dependent stability for a class of stochastic systems with time delay and nonlinear uncertainties. A stability criterion, expressed in terms of LMI, is derived based on the Lyapunov-Krasovskii function method and a parameterised model transformation. An example shows that the proposed method is less conservative than alternative methods

Published in:

Electronics Letters  (Volume:37 ,  Issue: 15 )